eHealthMe - FDA and Social Media, Personalized eHealthMe - a cloud computing service for drugs

FDA and Social Media, Personalized

How to?

Review: could Viraemia cause Inflammation - bronchi?

We study 38 people who have Viraemia from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

Inflammation - bronchi

Inflammation - bronchi (inflammation of the mucous membrane in the bronchial tubes) (latest reports from 223,226 patients) has been reported by people with rheumatoid arthritis, osteoporosis, multiple sclerosis, high blood pressure, pain.

On Jul, 24, 2014: No report is found.

You can also:

Get connected! Join a mobile support group:
- group for people who have Inflammation - Bronchi

Common treatments for Viraemia and their efficacy:

Could your drug cause it?

Comments from related studies:

  • From this study (4 months ago):

  • I just begsn tx for rs using safest meds possible but did not yolerste pills so we are doing injections once a week but since we started I developed abdom ook nal edema plus whole body especially feet which subsided ptior to msjor orgsn testing hestt kidney bloodwotk a nd liver ultra sound. Results were normsl all in but kidney workup. We are trying to get to third week of methotrexate tx becausr the last uri which my ra dr treated immediately with snyibiotics my ra pain seemed much better I just had abdominal swelling and pressure on lungs thrn and yhis time entire body swelled dr rulled out ra it was edrma order err d tests with bed rest feet up over weekend causing edema to go away prior to echo and ultra sound. Tests were normal so went to pulmonologist to get help breathing and they were sfraid to use antibiotics just like my primary dr brgore they know nothing about my ra drugs so how am I supposed to stop this from going inyo pneumonia?

    Reply

  • From this study (1 year ago):

  • Kevin Peters Ph.d on Mar, 4, 2013:

    Sammy, I'm a white 45 male; just wanted to agree on that Klonopin remark. When I was 21 I had my second kidney transplant which was a BAD issue all together, at any rate the hospital did not include my medications taken at home after my surgery. I went thru the worst hallucinations and jerking and seizures you could ever possibly imagine. This went on for almost 3 1/2 weeks before we decided to have me taken OUT of the hospital and relocated before they ended up taking my life. Then the whole staff of paychology including the chief of psychiatry cane in my room to see what they could do, Finallu. During one of my few moments of clarity the C.O.F after blaming me if talking "drugs" prior to my transplant listened to my word of telling him the meds I was on before being admitted. After asking when was the last time I had received my Klonopin and me not knowing, he then reviewed the charts, and didn't see me receiving this med once. He stormed out of the room of about 9 docs and came back in with two Klonopin; for the first time in almost 4 weeks and after three surgeries the first 72 hours I was hospitalized, I was sleeping like a baby, for about 49 hours with NO MORE hallucinations, or seizures or jerking! I finally got out of there without a kidney since that kidney was supposed to go to another man named the same as I in a different city! I do take Xanax and probably always will. The half life on Klonopin is much different hence one if its dangers, Nevwr Ever stop this drug cold! I've been on dialysis 25 1/2 years now and suffered from intense skin cancers, but have fought and done all I can do to live a normal as possible life, working full time except when I'm in yet another surgery, over 32 general anesthetic procedures since 1987. I was the youngest boy-man to ever be on the USA soccer team ready to play in the Korea 1988 Olympics. What a change in life.....
    All the Best,
    K. Peters

    Reply

    chris on Jun, 4, 2011:

    i have been taking clonzepam and trazedone and my speech is a very hoarse voice, I am wondering if if my speech problem is from these drugs's side effects.

    Reply

    TwoDimes on Apr, 15, 2012:

    Upon occasion, I, too, have become hoarse and from the use of Klonopin. I was VERY hoarse when I tried to cold turkey off of 4mgs of Klonopin. I am now down to 1.5mgs per day and, still, (as I said, upon occasion, I become hoarse. I am sure that the use of Klonopin is the causative factor. - TwoDimes -

    Reply

    SammySushi on Jul, 10, 2012:

    Omigosh, never cold turkey clonopin, esp that high of a dose. My dad had a major seizure and hallucinations doing so.

    Reply

    Christophe on Nov, 13, 2012:

    Hello,
    I suffer from Hypothyroidism, High Cholesterol & Cancer survivor because of Zyprexa use and previously being prescribed Carbamezapine causing Thyroid damage. My best advice to you if you don't want Hypothyroidism is have regular blood tests, Thyroid damage can be undetected for up to 5 years with no symptoms found on regular blood tests prematurally. Make sure you buy iodised salt to use on food when eating this will help reduce your risk of getting Hypothyroidism. two signs of Hypothyriodism which the Carbamezapine & Zyprexa medication boxes labels wont tell you is if your face becomes puffed up, red or sun sensitive while taking these medications this is a sign of Hypothyroidism. It wont be found on your blood test but later on it could appear out of the blue. The other sign to look for is baldness or hair loss on your head, this is another symptom. I hope these comments will help you. You have to weight up the benefits and negatives taking medications if you decide to take these medicines or not. It depends on how you cope with the drug side effects.
    from Christophe

    Reply

    AUDREY on Dec, 16, 2012:

    STARTED TAKING DILTIAZEM 60 MG AND I AM VERY CONSTIPATED. 70 YEARS OLD, HEART SURGERY A FAST HEART RATE....

    Reply

    Sonya on Feb, 24, 2013:

    You definately need to take a stool softener...straining during defication can cause major problems in people with cardiac problems.

    Reply

  • From this study (1 year ago):

  • Rosacea began November 2009, cough shortly afterwards. Antibiotics used intermittently to clear Rosacea although cough persisted regardless. Now on long term course of Oxytetracycline and have also suffered severe episode of bronchitis which is ongoing although gradually improving from acute form back to more normal levels.

    Reply

Post a new comment    OR    Read more comments

Can you answer these questions (what is this?):

More questions for: Viraemia, Inflammation - bronchi

More reviews for: Viraemia, Inflammation - bronchi

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

38 million health professionals and patients have studied on eHealthMe. Recent studies:

- Garcinia Cambogia, Tramadol, Protonix, Dexedrine, Pra ... (10 minutes ago)

- Crestor for a 71-year old man who has High Blood Chol ... (11 minutes ago)

- Pristiq, Ritalin, Nuvigil, Abilify, Suboxone for a 43 ... (14 minutes ago)

Related condition

- Viraemia (0 reports)

 

Related symptom

- Inflammation - Bronchi

 

 

Recent user comments

- "I had a small amount of the hyperpigmentation between ... " (15 minutes ago)

- "I feel worried because this is the first that i am de ... " (1 hour ago)

- "Noticed for the last two days a spoting of bloow on u ... " (2 hours ago)

 

Recent mobile support groups

- Night Sweats and Clonazepam

- Asperger\'s Disorder

- Excedrin and Hematuria

- Seizure Disorder and Celebrex

- Depression and Sinemet

 

Popular searches

- Ultralente
- Proventil Hfa
- Hepatic Necrosis
- Agitated Depression
- Spiked

Recent updates on eHealthMe:

- Lacrimal Haemorrhage in Triacort (0 second ago)

- Patha, Opuntia Ficus drug interactions (1 second ago)

- Probenecid, Cubicin drug interactions (2 seconds ago)

- Anger in Heart Rate Abnormal (3 seconds ago)

- Rheumatoid Arthritis in Relenza (4 seconds ago)

   

Drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Side effects: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Symptoms: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.